# SDR SWAA2021031654622

- Difficulty date: February 19, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. / REMOVED AND REPLAQCED SECTION OF REPAIR FLIGHT DECK FLOOR AT B.S 252 - 270 LBL 19 - RBL 8 WL 207.54 PER SRM 51-10-02-0G-0 STEP 9; SRM 51-40-02-0G-0; AS SHOWN ON EA # 19-02046
